# SDR HDNA20150513003

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 11,217 hours, 30,237 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1316M301004
- Part serial: 290
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DISPLAY SYS, CDS INTERMITTENTLY DISPLAYS INACCURATE INFORMATION WHEN AMBIENT AIR TEMP IS ABOVE 85 DEGREES.  THIS COMPONENT WAS INSTALLED LESS THAN A YEAR AGO & 476 HRS AGO.  THIS WAS AN 0.0 TSO PART & SHOULD NOT BE FAULTY THIS SOON.
